| Model Number |
1012270-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that prior to use, the 2.00x8mm mini trek balloon dilatation catheter (bdc) was soaked in saline and the bdc was prepped (air aspiration) outside the anatomy.The procedure was to treat a 90 % stenosed lesion in left anterior descending (lad) artery with mild calcification and moderate tortuosity.The bdc was advanced to the target lesion and the balloon was inflated once to nominal pressure; however the balloon ruptured.The bdc was removed from the patient, without issue.There was no adverse patient effect and no clinically significant delay in the procedure.A non-abbott balloon was used to complete the procedure.No additional information was provided.